Публикация №9048

Название публикацииRANDOMIZED HAMILTONIAN FEYNMAN INTEGRALS AND SCHRODINGER-ITO STOCHASTIC EQUATIONS
Название на другом языке
Тип публикацииСтатья
ИзданиеIZVESTIYA MATHEMATICS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2005
Том69
Номер6
ГлаваНе задан
Страницы1081-1098
АннотацияНе задан
АвторыGough J
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1997) CONTINUOUS QUANTUM MEASUREMENT: LOCAL AND GLOBAL APPROACHES

(1996) REPRESENTATION OF THE SOLUTIONS OF THE BELAVKIN QUANTUM MEASUREMENT EQUATION BY A RIGOROUS VERSION OF THE MENSKI FUNCTIONAL INTEGRATION FORMULA